Exputex Oral Solution contains Carbocisteine and is used for chesty coughs where phlegm and thick mucus is a problem.
- Liquifies viscous mucus
- Helps to clear phlegm
- Sugar free
See enclosed leaflet for further information.
Do not exceed stated dose.
Adults and children over the age of 12:
Initially 15ml (three 5ml spoonfuls) three times a day, reducing to 10ml (two 5ml
spoonfuls) three times daily when the mucus starts to go.
Children 6 to 12 years:
Give 5ml (one 5ml spoonful) two to three times a day.
Children 2 to 5 years:
Give 2.5ml (one 2.5ml spoonful) two to three times a day.
Children under 2 years:
Do not give this medicine to children under 2 years except on the instruction of your
Like all medicines, Exputex Oral Solution can cause side effects, although not
everybody gets them.
STOP taking Exputex Oral Solution and seek medical help immediately if you have
any of the following which may be signs of an allergic reaction:
difficulty breathing or swallowing
swelling of the face, lips, tongue or throat
severe itching of the skin, with a red rash or raised bumps.
The following side effects may occur:
nausea, headache, stomach upset and skin rash
Exputex Oral Solution contains:
the active ingredient: carbocisteine. Each 5ml spoonful of Exputex contains
250mg of carbocisteine.
Other ingredients: levomenthol, ethanol (alcohol), saccharin sodium, sunset
yellow FCF (E110), sodium ethyl parahydroxybenzoate (E215), sodium
propyl parahydroxybenzoate (E217), sodium methyl parahydroxybenzoate
(E219), citric acid monohydrate, sodium hydroxide, carmellose sodium, glycerol, orange flavour, condensed milk flavour and purified water.